# SDR ABXA020018

- Difficulty date: May 15, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 53,164 hours, 47,963 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 99220422AX
- Condition: Corroded
- Location: Fs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT STRUT LOWER FITTING CRACKED AT FS 237, LONGERON 23 RIGHT. REPLACED FITTING IAW DC-9 SRM 51-30-5 AND 51-30-2.
